# SDR UALA2012111606590

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 70,147 hours, 25,789 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT WING EMERGENCY LIGHT IS INOP.  RELAMPED, NO HELP.  FOUND GROUND WIRE FOR LIGHT ASSEMBLY L561 LOOSE ON GROUND STUD.  TIGHTENED WIRE ON GROUND STUD.  OP CHECKED OKAY.
